# SDR ASAA2024112554301

- Difficulty date: November 25, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810440
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DELAME P/N 147A5810-440. GROUNDED - YES. REPAIRED FLOOR PANEL P/N: 147A5810-440 OF DELAM IAW B737-900ER SRM 53-00-50-2R-1.
